I'm sorry that you are going through such a tough time with the Anastrozole. I dont know whether you have tried our Someone Like Me service? It would give you the opportunity to talk to a volunteer/volunteers who had perhaps been through similar issues. Sometimes it just helps to know that you are not on your own struggling with these things. Our direct number is 0114 263 6490, or you can email us firstname.lastname@example.org
Hi Julie sorry to hear you are having problems. There are a couple of ladies on going through treatment/hormone therapy having the same issues as you. Might be worth popping over there to have a look. All the best x
I am really sorry to hear you have been feeling these symptoms and that you have been going through this difficult time. I know a lot of Forum users have experience of Anastrozole and I am sure they will be along to show their support soon.
In the meantime you can always call our helpline on 0808 800 6000 who will be able to talk to you about stopping Anastrozole and offer a friendly ear. The opening hours are below.
Late opening Wednesday 9am-7pm
I am interested to hear from anyone who has stopped taking Anastrozole. I have stopped after 3 months. I have been experiencing various symptoms including depression, incredible tiredness and weakness, poor apetite and others. My consultant has agreed that these are possibly due to the Anastrozole and recommended that I stop taking for a while.
Has anyone stopped taking Anastrozole after similar symptoms? Did the symptoms improve and if so, how long did it take for you to see some improvement.
Thank you for reading and responding